THERE ARE NO CODIMENSION 1 LINEAR ISOMETRIES ON THE BALL AND POLYDISK ALGEBRAS

この論文をさがす

著者

    • KASUGA Kazuhiro
    • DEPARTMENT OF MATHEMATICAL SCIENCE GRADUATE SCHOOL OF SCIENCE AND TECHNOLOGY NIIGATA UNIVERSITY

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 387-390, 2001-09-01

参考文献:  7件中 1-7件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008799383
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ